Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What should be done after accidental intake of Mifegyn and Mifeprex?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I need urgent advise on a problem. My fiance consumed an abortion tablet by mistake around 19 hours back and from that time she is feeling very weak and a white liquid (may be her sperms) are flowing from her vagina. The medicines consumed were Mifegyn, Mifeprex. Can you please let me know what should I do in order to treat this situation? We cannot go to doctor but can only consume medicines whatever prescribed. We are based out of Delhi, please let us know medicines with their alternatives so that it would be easier for us to find out. Please help!
Posted Mon, 27 Jan 2014 in Women's Health
Answered by Dr. Rhea Chanda 1 hour later
Brief Answer: you have to complete the course Detailed Answer: Hello XXXXXXX Firstly, if the pregnancy was confirmed with a test and ultrasound, and the pregnancy was not more than 8 weeks old, medical abortion is suitable. Once the mifepristone has been taken the abortion has to be completed. The white discharge is probably from the cervix. Its not her ' sperms' thats flowing out. Next, you have mentioned take Mifeprex and mifegyn. Did she take two tablets or one. Both are same medicines and only one tablet should have been taken. The rest of the tablets in the MTP kit should have be taken as advised.
Above answer was peer-reviewed by
Follow-up: What should be done after accidental intake of Mifegyn and Mifeprex? 30 minutes later
Hi Dr. XXXXXXX Thanks for your answer. But, the pregnancy was not the case. Plus there were no physical contacts. She consumed the Mifegyn tablet accidentally. Only one tablet was consumed. She is now having fever of 103 degrees, feeling weakness with body pain and discharge of while fluid. Can you please advise what should we do now?
Answered by Dr. Rhea Chanda 16 minutes later
Brief Answer: blood tests Detailed Answer: If she wasnt pregnant, mifepristone can have side effects. Fever and abdominal cramping are some of them. She needs to have some blood tests asap to rule out toxicity. Her fever is high and usually doesnt go that high.Of course, other infective causes must be rule out. But its important that some blood tests be done to rule out toxic shock. Mifepristone is a highly toxic agent and is absolutely contraindicated without pregnancy. I suggest she see a doctor immediately ad get some tests done. Cold sponging at regular intervals for now. Have to get the temperature down.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor